CSpace
Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations
Wang, MJ; Wang, Q
2006-05-15
Source PublicationCOMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
Volume45Issue:5Pages:785-789
AbstractIn this work, by means of a new more general ansatz and the symbolic computation system Maple, we extend the Riccati equation rational expansion method [Chaos, Solitons & Fractals 25 (2005) 1019] to uniformly construct a series of stochastic nontravelling wave solutions for nonlinear stochastic evolution equation. To illustrate the effectiveness of our method, we take the stochastic mKdV equation as an example, and successfully construct some new and more general solutions including a series of rational formal nontraveling wave and coefficient functions' soliton-like solutions and trigonometric-like function solutions. The method can also be applied to solve other nonlinear stochastic evolution equation or equations.
Keywordextended Riccati equation rational expansion method nonlinear stochastic evolution equation stochastic mKdV equation soliton-like solutions
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000237872800004
PublisherINTERNATIONAL ACADEMIC PUBLISHERS LIMITED
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/3867
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWang, MJ
Affiliation1.Ningbo Univ, Dept Math, Ningbo 315211, Peoples R China
2.Dalian Univ Technol, Dept Math Appl, Dalian 116024, Peoples R China
3.Chinese Acad Sci, Key Lab Math Mechanizat, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Wang, MJ,Wang, Q. Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2006,45(5):785-789.
APA Wang, MJ,&Wang, Q.(2006).Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations.COMMUNICATIONS IN THEORETICAL PHYSICS,45(5),785-789.
MLA Wang, MJ,et al."Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations".COMMUNICATIONS IN THEORETICAL PHYSICS 45.5(2006):785-789.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, MJ]'s Articles
[Wang, Q]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, MJ]'s Articles
[Wang, Q]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, MJ]'s Articles
[Wang, Q]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.